No Cover Image

Journal article 142 views

Comparing motives of smooth algebraic varieties / Grigory Garkusha

C. R. Math. Acad. Sci. Paris, Volume: 356, Issue: 11, Pages: 1100 - 1105

Swansea University Author: Garkusha, Grigory

  • Accepted Manuscript under embargo until: 13th November 2019
Published in: C. R. Math. Acad. Sci. Paris
ISSN: 1631073X
Published: Elsevier 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa45920
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 11
Start Page: 1100
End Page: 1105